Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 879739, 10 pages
http://dx.doi.org/10.1155/2014/879739
Research Article

Global Optimization for the Sum of Concave-Convex Ratios Problem

1School of Mathematics and Information Science, Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China
2Department of Applied Mathematics, Guangdong University of Finance, Guangzhou, Guangdong 510521, China
3College of Science, Shenyang Agricultural University, Shenyang, Liaoning 110866, China

Received 29 January 2014; Revised 10 April 2014; Accepted 10 April 2014; Published 13 May 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 XueGang Zhou and JiHui Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Alireza M. Ashtiani, and Paulo A.V. Ferreira, “A branch-and-cut algorithm for a class of sum-of-ratios problems,” Applied Mathematics and Computation, vol. 268, pp. 596–608, 2015. View at Publisher ยท View at Google Scholar